I have been taking Topomax 50mg a day (25 morning and 25 night) since January 20th, for weight loss. I've lost 50 lbs. Two months ago , my doctor put me on an ultra low dose birth control pill, for continuous birth control, to prevent pregnancy, as Im having a "date" in august, and because I have heavy periods. I understand that Topomax can decrease the effectiveness of the birth control pill. But that im not worried about as, I have other issues that make it harder for me to get pregnant so that is just another precaution. What im concerned with, is the fact that since starting to take the ultra low dose pill, 2 months now, I've had breakthrough bleeding , that's like a regular period, cramps, clots, etc. BOTH MONTHS. Now, I'm not sure if it's because I need a higher estrogen dose, because Im at the lowest dose possible, or if it's because of the Topomax. Im really NOT wanting to stop the Topomax, as it's the ONLY thing that's been able to help me lose weight in 20 years. But at the same time, I can't go on my "date" with breakthrough bleeding so bad that it's like a period either. Right now I have a call into my doctor to switch me up to a higher level estrogen pill, but Im not sure if 50 mg of Topomax would cause this to happen...and no one, not even doctors are able to tell me...anyone ?